Alert archive / Indiana / River Flood Warnings in 2020
River Flood Warning 91, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Mar 5, 2020, 10:33 PM EST for 4 counties in Indiana. It took effect at Mar 6, 2020, 1:00 AM EST. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 5, 2020, 10:33 PM EST (03:33 UTC)
- In effect from
- Mar 6, 2020, 1:00 AM EST
- Expired
- Mar 7, 2020, 3:41 PM EST
- In force
- 39 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Daviess County, IN, Gibson County, IN, Knox County, IN, Pike County, IN
The river
Written for the forecast point White River (IN) at Edwardsport (FREI3).
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
531
WGUS43 KIND 060333
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1033 PM EST Thu Mar 5 2020
...The National Weather Service in Indianapolis has issued a Flood
Warning for a portion of the following waterway in southwestern
Indiana...
White River...
.Flooding along bottomlands in the Edwardsport area on the White
River in southwest Indiana will form overnight this Thursday
night. The crest is expected to be less than half a foot
above flood stage. The river should fall below flood stage
late Saturday.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-051-083-125-060433-
/O.NEW.KIND.FL.W.0091.200306T0600Z-200308T0300Z/
/FREI3.1.ER.200306T0600Z.200307T0000Z.200307T1500Z.NO/
1033 PM EST Thu Mar 5 2020
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Edwardsport.
* until Saturday evening.
* At 7:00 PM Thursday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
BH4 follow-up statements
174
WGUS83 KIND 060354
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1053 PM EST Thu Mar 5 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...White River...
.Brief lowland flooding continues in western Indiana on the Wabash
River, and will develop at Edwardsport on the White River, as a
result of over an inch of rain that fell Sunday and Monday.
Flooding will be brief and less than two feet above flood stage. Dry
conditions through the weekend will help keep flooding brief with the
last of the flooding currently expected to end early next week.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-051-083-125-070352-
/O.CON.KIND.FL.W.0091.200306T0600Z-200308T0300Z/
/FREI3.1.ER.200306T0600Z.200307T0000Z.200307T1500Z.NO/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The White River at Edwardsport.
* until Saturday evening.
* At 7:00 PM Thursday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
INC045-121-157-165-171-061800-
/O.EXT.KIND.FL.W.0085.000000T0000Z-200306T1800Z/
/LAFI3.1.ER.200303T1512Z.200304T0800Z.200306T0600Z.NO/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Lafayette.
* until Friday afternoon.
* At 9:30 PM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-061800-
/O.EXT.KIND.FL.W.0089.000000T0000Z-200306T1800Z/
/CVGI3.1.ER.200304T1145Z.200305T0730Z.200306T0600Z.NO/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Covington.
* until Friday afternoon.
* At 9:45 PM Thursday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-070352-
/O.CON.KIND.FL.W.0086.000000T0000Z-200307T2230Z/
/MTZI3.1.ER.200303T1203Z.200305T0115Z.200307T1030Z.NO/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Montezuma.
* until Saturday afternoon.
* At 9:45 PM Thursday the stage was 15.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
Friday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-070352-
/O.EXT.KIND.FL.W.0087.000000T0000Z-200307T1200Z/
/TERI3.1.ER.200304T1848Z.200305T1315Z.200307T0000Z.UU/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Terre Haute.
* until Saturday morning.
* At 9:30 PM Thursday the stage was 16.6 feet. This is 2.0 to 2.5
feet higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.7 feet by late tonight then
begin falling. It will fall below flood stage Friday evening.
* At 16.5 feet...Flood waters begin to enter the two breaks in the
Honey Creek Levee maintained by the Honey Creek Levee Association.
These two breaks occurred during the April 2013 flood.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-070352-
/O.EXT.KIND.FL.W.0088.000000T0000Z-200309T0936Z/
/HUTI2.1.ER.000000T0000Z.200307T0000Z.200308T2136Z.NO/
953 PM CST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet Friday evening and
will fall below flood stage by Sunday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-070352-
/O.EXT.KIND.FL.W.0090.000000T0000Z-200309T1200Z/
/RVTI3.1.ER.200304T1230Z.200307T0000Z.200309T0000Z.NO/
1053 PM EST Thu Mar 5 2020
The Flood Warning continues for
The Wabash River at Riverton.
* until Monday morning.
* At 10:00 PM Thursday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.1 feet by Friday evening then
begin falling. It will fall below flood stage Sunday evening.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$
BH083
WGUS83 KIND 061106
FLSIND
Flood Statement
National Weather Service Indianapolis IN
606 AM EST Fri Mar 6 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...White River...
.Brief lowland flooding continues in western Indiana on the Wabash
River, and at Edwardsport on the White River, as a result of over an
inch of rain that fell Sunday and Monday.
Flooding will be brief and less than two feet above flood stage.
Dry conditions through the weekend will help keep flooding brief
with the last of the flooding currently expected to end early next
week.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-051-083-125-071105-
/O.CON.KIND.FL.W.0091.000000T0000Z-200308T0300Z/
/FREI3.1.ER.200306T0600Z.200307T0000Z.200307T1500Z.NO/
606 AM EST Fri Mar 6 2020
The Flood Warning continues for
The White River at Edwardsport.
* until Saturday evening.
* At 7:00 PM Thursday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
INC045-121-157-165-171-061136-
/O.CAN.KIND.FL.W.0085.000000T0000Z-200306T1800Z/
/LAFI3.1.ER.200303T1512Z.200304T0800Z.200306T0300Z.NO/
606 AM EST Fri Mar 6 2020
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 5:30 AM Friday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at Thu 10:00 PM.
* Forecast...It will continue to fall.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-061136-
/O.CAN.KIND.FL.W.0089.000000T0000Z-200306T1800Z/
/CVGI3.1.ER.200304T1145Z.200305T0730Z.200306T0645Z.NO/
606 AM EST Fri Mar 6 2020
The Flood Warning is cancelled for
The Wabash River at Covington.
* At 5:45 AM Friday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at Fri 01:45 AM.
* Forecast...It will continue to fall.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-071105-
/O.CON.KIND.FL.W.0086.000000T0000Z-200307T2230Z/
/MTZI3.1.ER.200303T1203Z.200305T0115Z.200307T1030Z.NO/
606 AM EST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Montezuma.
* until Saturday afternoon.
* At 5:45 AM Friday the stage was 15.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.3 feet by this morning then
begin falling. It will fall below flood stage late tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC023-033-INC153-167-061136-
/O.CAN.KIND.FL.W.0087.000000T0000Z-200307T1200Z/
/TERI3.1.ER.200304T1848Z.200305T1315Z.200306T0915Z.UU/
606 AM EST Fri Mar 6 2020
The Flood Warning is cancelled for
The Wabash River at Terre Haute.
* At 5:30 AM Friday the stage was 16.5 feet. This is 2.0 to 2.5 feet
higher than the observations from the old legacy gauge.
* Flood stage is 16.5 feet. This is 2.5 feet higher than flood stage
from the old legacy gauge.
* Fell below flood stage at Fri 04:15 AM.
* Forecast...It will continue to fall.
* At 16.5 feet...Agricultural flooding begins along west bank across
from Water Works, southwest Vigo County and northeast Crawford
County, IL. Low county roads in these areas begin to flood. Old
Darwin road begins to flood near Darwin, IL, and northeast Crawford
County.
&&
LAT...LON 3960 8736 3943 8740 3930 8757 3932 8763
3945 8747 3960 8741
$$
ILC033-101-INC083-153-071105-
/O.CON.KIND.FL.W.0088.000000T0000Z-200309T0936Z/
/HUTI2.1.ER.000000T0000Z.200307T0000Z.200308T2136Z.NO/
506 AM CST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet this evening and
will fall below flood stage by Sunday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-071105-
/O.CON.KIND.FL.W.0090.000000T0000Z-200309T1200Z/
/RVTI3.1.ER.200304T1230Z.200307T0000Z.200309T0000Z.NO/
606 AM EST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Riverton.
* until Monday morning.
* At 5:00 AM Friday the stage was 15.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.1 feet by this evening then
begin falling. It will fall below flood stage Sunday evening.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$390
WGUS83 KIND 061644
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1143 AM EST Fri Mar 6 2020
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...White River...
.Brief lowland flooding continues in western Indiana on the Wabash
River, and at Edwardsport on the White River, as a result of over an
inch of rain that fell Sunday and Monday.
Flooding will be brief and less than two feet above flood stage.
Dry conditions through the weekend will help keep flooding brief
with the last of the flooding currently expected to end early next
week.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-051-083-125-071642-
/O.CON.KIND.FL.W.0091.000000T0000Z-200308T0300Z/
/FREI3.1.ER.200306T0208Z.200306T1800Z.200307T1500Z.NO/
1143 AM EST Fri Mar 6 2020
The Flood Warning continues for
The White River at Edwardsport.
* until Saturday evening.
* At 7:00 AM Friday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.2 feet by this afternoon then
begin falling. It will fall below flood stage Saturday morning.
* At 15.0 feet...Flooding of low agricultural fields begin. Daviess
CR 375 WN and North River Rd in Knox County located inside the
levees are flooded.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
INC121-165-167-071642-
/O.EXT.KIND.FL.W.0086.000000T0000Z-200307T1900Z/
/MTZI3.1.ER.200303T1203Z.200305T0115Z.200307T0700Z.NO/
1143 AM EST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Montezuma.
* until Saturday afternoon.
* At 10:45 AM Friday the stage was 15.1 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-071642-
/O.EXT.KIND.FL.W.0088.000000T0000Z-200309T0500Z/
/HUTI2.1.ER.000000T0000Z.200307T0000Z.200308T1700Z.NO/
1043 AM CST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 17.2 feet this evening and
will fall below flood stage by Sunday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-071642-
/O.EXT.KIND.FL.W.0090.000000T0000Z-200309T0730Z/
/RVTI3.1.ER.200304T1230Z.200307T0600Z.200308T1930Z.NO/
1143 AM EST Fri Mar 6 2020
The Flood Warning continues for
The Wabash River at Riverton.
* until late Sunday night.
* At 11:00 AM Friday the stage was 16.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.1 feet by late tonight then
begin falling. It will fall below flood stage Sunday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$448
WGUS83 KIND 072041
FLSIND
Flood Statement
National Weather Service Indianapolis IN
341 PM EST Sat Mar 7 2020
...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...
White River...
.The White River at Edwardsport in southwest Indiana fell below flood
stage overnight. The river is expected to continue to fall for the
foreseeable future.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC027-051-083-125-072111-
/O.CAN.KIND.FL.W.0091.000000T0000Z-200308T0300Z/
/FREI3.1.ER.200306T0208Z.200307T0000Z.200307T0648Z.NO/
341 PM EST Sat Mar 7 2020
The Flood Warning is cancelled for
The White River at Edwardsport.
* At 1:00 PM Saturday the stage was 14.1 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at Sat 01:48 AM.
* Forecast...It will continue to fall.
&&
LAT...LON 3885 8712 3877 8723 3855 8723 3855 8726
3879 8729 3887 8715
$$
BHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Mar 5, 9:22 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Mar 5, 9:22 PM EST, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 922 PM EST Thu Mar 5 2020 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 353 PM EST Thu Mar 5 2020 An upper level low will move through the area tonight into Friday, bringing potential for a few showers, and potentially a few snowflakes late tonight into Friday morning. Significant impacts are not expected. As the system departs, a strong surface pressure gradient will lead to breezy conditions late tonight into Friday, with wind gusts of 30 to 35 MPH likely. Dry weather will return from late Friday afternoon through the weekend, with several chances for rain coming Monday onward as a series of frontal systems impact the area. && .NEAR TERM /Tonight and Friday/... Issued at 353 PM EST Thu Mar 5 2020 Upper level low is currently over the upper Midwest and making steady progress toward the region. Although moisture still looks to be somewhat of a limiting factor, profiles do look more supportive of precipitation potential than yesterday. Thus, will include slight chance to low chance for rain showers the rest of the afternoon into the evening over the far north, then increase pops to a middling chance across the northeast half late tonight and start to taper them off tomorrow morning into the early afternoon. Temperatures may be cool enough at times to support a few snowflakes late tonight into Friday morning. Cannot rule out a very light dusting over northeastern portions of the area late tonight, but significant impacts are unlikely. Increasing surface pressure gradient late tonight, as well as steepening low level lapse rates, will result in gusty winds, as high as 30 to 35 MPH. Cannot rule out few gusts near 40 MPH, but should stay below advisory criteria. Minor tweaks made to blend temps tonight and tomorrow to limit diurnal range a bit owing to widespread cloud cover expected. && .SHORT TERM /Friday Night through Sunday/... Issued at 353 PM EST Thu Mar 5 2020 Surface high pressure will be in control throughout the short term period, and dry weather will result. Temperatures will steadily recover from the coolest period, Friday night, through the weekend as upper level ridging builds across the area. Made minor tweaks to blend temps - downward on Friday night with clear skies and light winds expected as the surface high moves through the area, and then upward Saturday and Sunday as good warm advection begins across the area. && .LONG TERM /Sunday Night through Thursday/... Issued at 213 PM EST Thu Mar 5 2020 ECMWF shows high pressure departing the area on Sunday night...which will be the last dry period during this part of the forecast. A series of weak low pressure system and frontal boundaries are expected to push across Indiana on Monday through Thursday. THe ECWMF depicts a short wave passing on Monday and Monday night...followed by another system on Wednesday and Wednesday night. Cold cyclonic flow in the wake of the fronts on Tuesday and Early Thursday will still require pops on those days for minimal to light precipitation. Confidence for precip on Tuesday and Thursday is low...however the NBM is still suggesting it. Best chances for precip look to be on Monday and Wednesday when the best forcing passes. Look for temps to remain at or above the seasonal normals as cold polar air remains locked up well north of Indiana. && .AVIATION /Discussion for the 060300Z IND TAF Update/... Issued at 922 PM EST Thu Mar 5 2020 Decreased winds to 9 knots and tweaked the scattered VFR deck per trends. Previous discussion follows... Issued at 618 PM EST Thu Mar 5 2020 Moderate to good confidence in VFR flying conditions through 06z Friday. Then, increasing chances of MVFR ceilings as an upper trough approaches and moves through. Could even see a rain and snow shower or two after 04z. Good confidence flying conditions will improve back to VFR after 19z Friday as the cyclonic flow moves off to the east. Strong low pressure gradient, in the wake of the departing cold front and ahead of the Plains surface high, suggest west and northwest winds will continue to gust generally around 25 knots through 01z Saturday. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Nield NEAR TERM...Nield SHORT TERM...Nield LONG TERM...Puma AVIATION...MK
Hazardous weather outlook, Mar 5, 4:34 PM EST, 5 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 434 PM EST Thu Mar 5 2020 INZ021-028>031-035>049-051>057-060>065-067>072-062145- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 434 PM EST Thu Mar 5 2020 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: No hazardous weather is expected at this time. Discussion: Breezy conditions can be expected tonight, with wind gusts over 30 mph possible at times. There will be low chances for rain showers, and perhaps a few snow showers late tonight, mainly across the northeastern half of the area. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: Breezy conditions are expected Friday with wind gusts around 35 mph possible. Discussion: Cold air moving into the area will create windy conditions on Friday. Some light precipitation is possible Friday as the cold air moves in. A front will bring more widespread rain early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
Nearby
River Flood Warnings in Indiana, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.